MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Pro Refrigerator; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Pro Refrigerator; Automated Dispensing Cabinet
Model Number 500001005001
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ pro refrigerator unable to access the bin.Customer stated that while recovering storage space, it would open but remain stuck on the message, "please pull open", even after they had pulled it open and closed it.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 05-may-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a field service engineer (fse) found that the customer had reported an issue with a bin in the pro refrigerator, where medications were showing in the bin even though it had been unloaded.Upon arrival, the issue could not be reproduced and appeared to have resolved itself.The fse performed a full inspection of all refrigerator bins and verified that they were correctly showing as active and in place.The pharmacy technician completed an inventory count to confirm functionality, and the fse tested the refrigerator using the hardware test application (hta).All tests passed, and normal operation was verified.The system functioned as intended after the field service engineer assessed the device.

Brand Name
BD Pyxis¿ Pro Refrigerator
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50792517
Report Number2016493-2026-63591
Device Sequence Number18522813
Product Code BRY
UDI-Device Identifier10885403521270
UDI-Public(01)10885403521270
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001005001
Device Catalogue Number177-138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SN: (b)(6), LOCATION: PV12_C
Patient SexUnknown